MAUDE Adverse Event Report: DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,

DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,
Catalog Number 228143
Medical Device Problem Codes Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a meniscal repair surgical procedure, after the 1st firing of the omnispan meniscal repair 27deg anchor device, it was observed that two plates were deployed at the same time.It was further observed that the sleeve of the meniscal deployment gun device was detached from the needle.During in-house engineering evaluation, it was determined that the spring pusher was found bent.It was reported that another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: investigation summary: the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the returned device found it in used condition.The spring pusher was found bent.No other anomalies were noted.The reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to the bending of the spring pusher during loading the needle into the gun.As per the instructions for use (ifu), at desired depth, squeeze the deployment lever (dark gray) while maintaining depth positioning to deliver the first implant.Note: there may be a slight pushback on the deployment gun while the implant goes through the tissue.Instructions for assemble needle to deployment gun are provided.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
MENISCAL DEPLOYMENT GUN
Common Device Name
Applier, Staple, Surgical,
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50895777
Report Number1221934-2026-04343
Device Sequence Number17605672
Product Code GEF
UDI-Device Identifier10886705010059
UDI-Public(01)10886705010059(10)10E136(17)281231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228143
Device Lot Number10E136
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown